Fooyin University Institutional Repository:Item 987654321/1086
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6024/14565 (41%)
造访人次 : 13711199      在线人数 : 281
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻
    主页登入上传说明关于FYIR管理 到手机版


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: https://ir.fy.edu.tw:8080/ir/handle/987654321/1086


    题名: Fixed point theorems for condensing maps in S-KKM class
    作者: Tian-Yuan Kuo
    贡献者: 輔英科技大學 共同教育中心 自然科學組
    关键词: fixed point, condensing multimap, generalized condensing, Gconvex space, S-KKM property
    日期: 2008-11-01
    上传时间: 2010-09-24 13:56:55 (UTC+8)
    摘要: This paper presents some new fixed point results for condensing multimaps in s-KKM class in the setting of locally G-convex uniform spaces. We mainly show that every l.s.c., closed and generalized condensing selfmultimap with s-KKM property on a complete locally G-convex uniform space has a fixed point. Some applications to quasi-equilibrium problem of these fixed point results are also given.
    關聯: International Journal of Mathematical Analysis 2(21-24),1031-1044
    显示于类别:[自然科學組] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    BA_jul_20100924_03.pdf157KbAdobe PDF1989检视/开启
    index.html0KbHTML1025检视/开启


    在FYIR中所有的数据项都受到原著作权保护.

    TAIR相关文章

    本網站典藏內容為學術研究目的之提供,請尊重著作權人之權益合理使用,請勿任意重製、轉貼、改作及散佈。

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈